On the theory of active ocean layer
Doklady Akademii Nauk, Tome 236 (1977) no. 2, pp. 325-328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_236_2_a12,
author = {Kh. Zh. Dikinov and A. I. Felzenbaum},
title = {On the theory of active ocean layer},
journal = {Doklady Akademii Nauk},
pages = {325--328},
year = {1977},
volume = {236},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_2_a12/}
}
Kh. Zh. Dikinov; A. I. Felzenbaum. On the theory of active ocean layer. Doklady Akademii Nauk, Tome 236 (1977) no. 2, pp. 325-328. http://geodesic.mathdoc.fr/item/DAN_1977_236_2_a12/